MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-3/4IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 20 GA X 1-3/4IN; WIRE GUIDE CATHETER
Catalog Number RA-04020
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during arterial pressure monitoring in the operating room using an ra catheter, the needle tip was not visible." a new kit was used.There was no patient harm or injury.There was no medical intervention required.The patient's current condition is unknown at this time.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for analysis.Visual inspection confirmed the needle cannula separated from the hub.Microscopic examination revealed that there was little to no adhesive residue on the proximal end of the cannula or in the hub.The outer diameter of the needle cannula measured 0.71mm, which is within specification limits of 0.71mm-0.72mm per needle cannula product drawing.The inner diameter of the needle hub measured 0.0300", which is within the specification limits of 0.0290"-0.0310" per needle hub product drawing.A device history record review was performed, and no relevant findings were identified.The customer report of needle cannula separation from the hub was confirmed by complaint investigation of the returned sample.Visual analysis revealed that the needle cannula had separated from the needle hub.Microscopic examination revealed that there was little to no adhesive residue on the proximal end of the cannula or in the hub.Based on the sample received, it was determined that manufacturing (assembly) caused or contributed to this event.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW RA CATH SET: 20 GA X 1-3/4IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23347381
Report Number9680794-2025-00910
Device Sequence Number15405561
Product Code DQX
UDI-Device Identifier00801902002730
UDI-Public(01)00801902002730(11)250111(17)291231(10)14F24L0082(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRA-04020
Device Lot Number14F24L0082
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown